OUT OF STOCK

Best Price*  ₹ 77.60
MRP ₹97.00
(Inclusive of all taxes) *10 Tablet(s) in a Strip * Mkt: Primus Remedies Pvt Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout



What is APYRIDINE P?

  • APYRIDINE P contains Flupirtine and Paracetamol
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What APYRIDINE P is used for?

  • It is used to treat acute pain, headache, osteoarthritis, migraine, back pain and fever

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor, if you:

  • are allergic to any other ingredients of this medicine
  • have liver or kidney problem
  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine
  • Consult your doctor for advice before giving this medicine to children
[DRIVINGMACHINES]

Tell your doctor, if you are taking any other medicine including medicines obtained without prescription or any other supplements or herbal products.

  •  Always take this medicine exactly as your doctor has told you
  • Swallow the medicine with a glass of water
  • Do not crush or chew the medicine

If you take more  APYRIDINE P

  • If you take more of this medicine, talk to your doctor or go to your nearest hospital immediately

If you forget to take APYRIDINE P

  • If you forget a dose, take it as soon as you remember it, however if it is nearly time for the next dose skip the missed dose
  • Do not take a double dose to make up for a forgotten dose

If you Stop taking APYRIDINE P

  • Do not stop taking this medicine unless your doctor tells to do so

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
  •  hepatotoxicity
  • nausea
  • vomitting
  • stomach fullness
  • dryness in mouth
  • drowsiness
  • itching
  • tremor
  • insomnia
  • headache
[UNCOMMON]
[RARE]
[VERYRARE]
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Keep this medicine out of reach of the children
  • Store at a room temperature of 15-25ºC

PRODUCT DETAILS

    Net Qty
    1
    Item Weight
    17.5
    Ingredient
    FLUPIRTINE 100 mg+PARACETAMOL(ACETAMINOPHEN) 325MG
    Hsn Code
    30049069
ALTERNATE BRANDS View All
Pruf P Tablet 10'S
Prescription Pain relief Rx required
Rs.138.00
Ketoflam P Tablet 10'S
Prescription Pain relief Rx required
Rs.139.55
Lupirtin P Tablet 10'S
Prescription Fever Rx required
Rs.143.85
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright© 2021. All Rights Reserved.